In today’s article, we will investigate whether a drug called lyrica can cause blurred vision. Before moving on to this research, what is the drug called lyrica? Let’s talk about it, lyrica is a drug that is often used in diseases of nerve origin. The main active ingredient of this drug is pregabalin. With the help of this substance, it reduces pain by preventing the interaction between nerves. Diseases such as shingles and anxiety can also be used. Lyria can also reduce epileptic seizures. Individuals younger than 18 years of age should not use the drug. Patients over a certain age should not use the drug, since side effects such as headache and dizziness may occur when the drug is used. This drug is a green prescription drug, so it is a drug that is prescribed if deemed appropriate by the doctor. Never use this medicine for someone who recommends it to you. Likewise, do not recommend the drug to others. You should start the drug under the doctor’s control and stop the medication under the doctor’s control.

So, does this drug cause blurry vision when used? The most common side effects in studies conducted by experts are dizziness, headache, and a constant state of sleepiness. Other common side effects include blurred vision. If you experience such a side effect after you use this medicine, it will be one of the side effects of this medicine. Besides blurred vision, double vision is one of the side effects that can be seen in the same way. If these side effects are very severe, you should definitely inform your doctor about this situation.

Leave a Reply

Your email address will not be published.